# SDR SWAA2024082314334

- Difficulty date: July 18, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT: PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL 0 TO LBL 24.75. 2024-443779<[01] REPLACED CABIN FLOOR STRUCTURE SUPPORT LOC. STA 540 BL 0 TO LBL 24.75 IAW B737-700 SRM 51-10-02 ITEM9 AND DWG 143A0060 SHEET 46 REV. -;[02] CORRECTED ITEM 1 REPLACED CABIN FLOOR STRUCTURE SUPPORT LOC. STA 540 BL 0 TO LBL 24.75 IAW B737-700 SRM 51-10-02 ITEM9 AND DWG 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED CABIN FLOOR STRUCTURE SUPPORT LOC. STA 540 BL 0 TO LBL 24.75 IAW B737-700 SRM 51-10-02 ITEM9 AND DWG 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SIGN OFFS BELOW
